# SDR SWAA012363

- Difficulty date: August 17, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,215 hours, 54,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STR CLIPS CRACKED ( 7 EA ) AT BS 727A, STR'S 7R & 7L, BS 727B, STR'S 7R, 7L, 6R, 6L, BS 887, STR 4L.                  R&R STR CLIPS PER SRM.
